Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 144, NWS Topeka, KS

June 19, 2018Cloud County, Republic County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 19, 2018, 8:04 PM CDT for Cloud County, Republic County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 8:04 PM CDT (01:04 UTC)
Expired
Jun 19, 2018, 9:00 PM CDT
In force
56 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cloud County, KS, Republic County, KS

The radar

The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:43 PM CDTTSTM WND DMGConcordia, KSTREE DOWN.
Jun 19, 8:43 PM CDTTSTM WND DMGConcordia, KSMULTIPLE 1 INCH TREE LIMBS DOWN.
Jun 19, 8:59 PM CDTTSTM WND DMG5 Wnw Glasco, KSSEVERAL 3 INCH AND 4 INCH TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

753 
WUUS53 KTOP 200104
SVRTOP
KSC029-157-200200-
/O.NEW.KTOP.SV.W.0144.180620T0104Z-180620T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
804 PM CDT TUE JUN 19 2018

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southern Republic County in north central Kansas...
  Cloud County in north central Kansas...

* Until 900 PM CDT.

* At 804 PM CDT, severe thunderstorms were located along a line
  extending from near Agenda to 3 miles southwest of Norway to near
  Scottsville, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Concordia, Clyde, Jamestown, Norway, Agenda and Aurora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3969 9793 3971 9791 3978 9737 3945 9737
      3937 9793
TIME...MOT...LOC 0104Z 294DEG 10KT 3971 9738 3966 9781 3956 9799 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
4 follow-up statements
537 
WWUS53 KTOP 200114
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
814 PM CDT TUE JUN 19 2018

KSC029-157-200200-
/O.CON.KTOP.SV.W.0144.000000T0000Z-180620T0200Z/
Republic-Cloud-
814 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN REPUBLIC AND CLOUD COUNTIES...

At 814 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Agenda to 3 miles east of
Jamestown to 3 miles southeast of Scottsville, moving southeast at 15
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Concordia, Clyde, Jamestown, Norway, Agenda and Aurora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3969 9793 3971 9791 3978 9737 3945 9737
      3937 9793
TIME...MOT...LOC 0114Z 326DEG 15KT 3974 9739 3962 9779 3952 9790 

HAIL...0.88IN
WIND...60MPH
 
$$

Cohen
872 
WWUS53 KTOP 200138
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
838 PM CDT TUE JUN 19 2018

KSC029-157-200200-
/O.CON.KTOP.SV.W.0144.000000T0000Z-180620T0200Z/
Republic-Cloud-
838 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN REPUBLIC AND CLOUD COUNTIES...

At 838 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Agenda to 5 miles northeast of
Simpson, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Concordia, Clyde, Jamestown, Norway, Agenda and Aurora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3969 9793 3971 9791 3978 9737 3945 9737
      3937 9793
TIME...MOT...LOC 0138Z 299DEG 18KT 3969 9737 3944 9787 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
430 
WWUS53 KTOP 200144
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
844 PM CDT TUE JUN 19 2018

KSC029-157-200200-
/O.CON.KTOP.SV.W.0144.000000T0000Z-180620T0200Z/
Republic-Cloud-
844 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN REPUBLIC AND CLOUD COUNTIES...

At 844 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Agenda to near Simpson, moving
south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Concordia, Clyde, Jamestown, Norway, Agenda and Aurora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3966 9793 3972 9780 3978 9737 3945 9737
      3937 9793
TIME...MOT...LOC 0144Z 000DEG 15KT 3967 9739 3940 9789 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
342 
WWUS53 KTOP 200156
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
856 PM CDT TUE JUN 19 2018

KSC029-157-200206-
/O.EXP.KTOP.SV.W.0144.000000T0000Z-180620T0200Z/
Republic-Cloud-
856 PM CDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN REPUBLIC AND CLOUD
COUNTIES WILL EXPIRE AT 900 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

LAT...LON 3966 9793 3972 9780 3978 9737 3945 9737
      3937 9793
TIME...MOT...LOC 0156Z 294DEG 10KT 3966 9736 3939 9786 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:37 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 19, 6:37 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
637 PM CDT Tue Jun 19 2018

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 311 PM CDT Tue Jun 19 2018

Ongoing showers and thunderstorms from the morning have continued to
move across northeast Kansas this afternoon supported by outflow
boundaries and ample buoyancy.  With PWATS near two inches and slow
storm motion, this convection displayed efficient rain rates with
some areas seeing over an inch and a half an hour.  Even with the
slow movement across northeast Kansas, soils have been so dry that
flash flooding was not observed with afternoon storms.  Did have to
lower some high temperatures today where cloud cover lasted the
longest with highs ranging from the mid 80s in far northeast
Kansas into the 90s in central Kansas. Some scattered storms have
also developed behind this line of storms in north central Kansas
and expect these storms to remain scattered and move north into
Nebraska this evening. If any of these storms do tap into
unmodified air, damaging winds or small hail would be the main
hazards (mainly in north central Kansas).

For tonight, the inverted trough axis currently located across west
central Kansas into north central Kansas will drift into north
central Kansas overnight before stalling out tomorrow.  Storms will
form along this boundary late this afternoon and form into an MCS in
western Kansas propagating eastward towards the CWA.  Short term
guidance has been backing off on the timing for precipitation to
enter north central Kansas with most models entering this area after
10pm.  Over the past couple runs the HRRR has tended to greatly
weaken/dissipate this MCS as it moves into northeast Kansas, but
have continued with PoPs through the early morning to account for
the NAM which brings precipitation across the entirety of northeast
Kansas by early morning.  The main hazards with this MCS would be
damaging wind gusts, with this threat mainly limited to north
central Kansas.  Similar to this afternoon, there is also a threat
for heavy rainfall leading to localized flash flooding.  Have held
off on a flood watch for now due to the scattered nature of storms
later this afternoon and lack of confidence on how storms will hold
together overnight.

Wednesday is another one of the days where what happens in the
morning will impact what evolves during the rest of the day.  The
surface boundary Wednesday afternoon looks to be located across the
CWA with the warm sector generally in central, east central, and
northeast Kansas.  Another day of high CAPE low shear exists and if
storms can form in the afternoon hours near the boundary, there
could be some damaging winds or small hail possible.  Temperatures
tomorrow do look to be slightly cooler with highs in the low to mid-
80s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 311 PM CDT Tue Jun 19 2018

The upper trough Wednesday night deepens as it drifts southeast
from eastern Nebraska to eastern Missouri by Thursday night. Any
storms Wednesday/Wednesday night will weaken during the overnight
hours before more chances for precipitation occur Thursday as the
surface low moves east and out of central Plains. With the earlier
passage of the front Wednesday night, temperatures Thursday look
to be cool topping out in the mid to upper 70s. A brief period of
dry weather will occur Friday morning into the afternoon, but from
Friday evening through the end of the period, there look to be
sporadic chances for precipitation across the CWA. Subtle waves in
the flow over central Plains take place over the weekend before a
stronger mid-level trough moves towards Kansas Monday night.
Although temperatures warm up after Thursday and Friday, they tend
to stay near climatology through the weekend only reaching into
the upper 80s by Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 632 PM CDT Tue Jun 19 2018

For the 00Z TAFs, expect area that was previously stabilized due
to earlier in the day convection to remain that way over all
terminals in the near term. Still a range of potential outcomes
for storms to slowly creep into the KMHK terminal as the 06Z time
frame approaches. Have delayed storms until the 05Z time frame.
Timing and coverage of any storms this period is low confidence
though, unfortunately, which also leads to only VCTS mention at
this time. Updates for the overnight period are likely. For now
though, the near term should remain free of immediate aviation
hazards.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Heller
LONG TERM...Heller
AVIATION...Drake
Hazardous weather outlook, Jun 19, 3:18 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
318 PM CDT Tue Jun 19 2018

KSZ008>012-020>024-026-034>040-054>056-058-059-202030-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
318 PM CDT Tue Jun 19 2018

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

There is the potential for severe thunderstorms mainly late
afternoon and this evening in north central Kansas, with the
primary hazard being damaging wind gusts. Locally heavy rainfall
is also possible which could result in flash flooding.

Thunderstorms are also possible overnight with the potential for
some damaging wind gusts with these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few severe storms are possible Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Jun 19, 4:46 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Topeka KS
446 PM CDT TUE JUN 19 2018

KSZ008-009-192215-
Republic-Washington-
446 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 515 PM CDT...

At 445 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairbury to 4 miles southeast of Gilead
to 4 miles southeast of Hebron. Movement was southeast at 20 mph.
This activity may spread southward into far north-central Kansas
through 515 PM CDT.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Narka and Mahaska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

LAT...LON 4000 9704 3993 9707 3993 9762 4000 9763
TIME...MOT...LOC 2145Z 306DEG 15KT 4015 9714 4009 9737 4013 9751

Cohen
Special weather statement, Jun 19, 7:03 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Topeka KS
703 PM CDT TUE JUN 19 2018

KSZ009-200030-
Washington-
703 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON COUNTY
UNTIL 730 PM CDT...

At 703 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Hollenberg to 3 miles
south of Mahaska. Movement was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Morrowville, Haddam and Mahaska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

LAT...LON 4000 9701 3989 9695 3981 9735 3984 9737
      4000 9737
TIME...MOT...LOC 0003Z 292DEG 17KT 4004 9709 3994 9735

Cohen
Local storm report, Jun 19, 7:05 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     6 WNW MUNDEN            39.96N 97.64W
06/19/2018  E60 MPH          REPUBLIC           KS   TRAINED SPOTTER

            50 TO 60 MPH WIND GUSTS.

&&

ACH
Local storm report, Jun 19, 7:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
725 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       2 NNE COURTLAND         39.80N 97.88W
06/19/2018  M2.25 INCH       REPUBLIC           KS   TRAINED SPOTTER

            1-HR RAINFALL TOTAL.

&&

ACH
Special weather statement, Jun 19, 7:31 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Topeka KS
731 PM CDT TUE JUN 19 2018

KSZ009-200100-
Washington-
731 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON COUNTY UNTIL
800 PM CDT...

At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Hollenberg to 4 miles southeast
of Narka. Movement was south at 20 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Morrowville, Haddam, Mahaska and Hollenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

LAT...LON 4000 9701 3991 9693 3976 9737 4000 9737
TIME...MOT...LOC 0031Z 338DEG 18KT 3999 9713 3993 9736

Cohen
Local storm report, Jun 19, 7:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HEAVY RAIN       2 NNE COURTLAND         39.80N 97.88W
06/19/2018  M3.80 INCH       REPUBLIC           KS   TRAINED SPOTTER

            APPROXIMATELY 1 HR 45 MIN RAINFALL TOTAL SO
            FAR, STILL RAINING.

&&

ACH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:03 PM CDTSpecial Weather StatementTOPWashington27 min
Jun 19, 7:14 PM CDTSevere Thunderstorm WarningTOPRepublic61 min
Jun 19, 7:16 PM CDTFlash Flood WarningTOPRepublic, Washington6 hr
Jun 19, 7:31 PM CDTSpecial Weather StatementTOPWashington29 min
Jun 19, 7:35 PM CDTSevere Thunderstorm WarningTOPWashington55 min
Jun 19, 8:34 PM CDTFlash Flood WarningTOPClay, Cloud, Republic, Washington5 hr
Jun 19, 9:00 PM CDTSpecial Weather StatementTOPCloud, Washington60 min
Jun 19, 9:29 PM CDTSpecial Weather StatementTOPOttawa46 min
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa65 min
Jun 19, 10:16 PM CDTSpecial Weather StatementTOPRiley44 min
Jun 19, 10:27 PM CDTSpecial Weather StatementTOPGeary33 min
Jun 19, 10:54 PM CDTSpecial Weather StatementTOPMarshall, Pottawatomie, Riley51 min
Jun 19, 10:56 PM CDTSpecial Weather StatementTOPGeary, Morris49 min
Jun 20, 12:33 AM CDTRiver Flood WarningTOPMarshall54 hr
Jun 20, 12:33 AM CDTRiver Flood WarningTOPCloud68 hr
Jun 20, 12:33 AM CDTRiver Flood WarningTOPClay64 hr
Jun 20, 12:33 AM CDTRiver Flood WarningTOPRepublic20 hr
Jun 20, 12:45 AM CDTSpecial Weather StatementTOPOttawa60 min
Jun 20, 1:10 AM CDTAreal Flood WarningTOPCloud, Republic, Washington6 hr
Jun 20, 1:29 AM CDTSpecial Weather StatementTOPDickinson46 min
Jun 20, 2:10 AM CDTSpecial Weather StatementTOPClay, Geary, Riley50 min
Jun 20, 3:04 AM CDTSpecial Weather StatementTOPMarshall, Pottawatomie41 min
Jun 20, 5:53 PM CDTSpecial Weather StatementTOPRepublic37 min
Jun 20, 6:02 PM CDTSevere Thunderstorm WarningTOPRepublic42 min
Jun 20, 6:25 PM CDTSpecial Weather StatementTOPRepublic35 min
Jun 20, 6:36 PM CDTSpecial Weather StatementTOPCloud24 min
Jun 20, 6:50 PM CDTSpecial Weather StatementTOPRepublic25 min
Jun 20, 6:56 PM CDTSpecial Weather StatementTOPWashington34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.